# SDR C2XA04CL019

- Difficulty date: March 7, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3451 THE CREW REPORTED THE EMERGENCY LIGHT SIGN AT 3BC WAS INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED CONNECTORS ON THE EMERGENCY EXIT SIGN AT SEAT 3BC.  OPERATIONAL CHECKS WERE GOOD.
